# SDR AALA20151106007

- Difficulty date: November 4, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53615
- Aircraft time: 45,989 hours, 22,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SIDE OF E & E CEILING, BETWEEN STATION 134 - 150.  R & R SUBFLOOR DOUBLER IAW AARD 53-20-00-16.
